Carlo Mercuri
Carlo Mercuri
University of Wales - Swansea
Adresse e-mail validée de
Citée par
Citée par
Partial differential equations.—Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity, by CARLO MERCURI, communicated on 12 …
RLM Appl
A global compactness result for the p-Laplacian involving critical nonlinearities
C Mercuri, M Willem
Discrete & Continuous Dynamical Systems-A 28 (2), 469, 2010
Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
C Mercuri, V Moroz, J Van Schaftingen
Calculus of Variations and Partial Differential Equations 55 (6), 1-58, 2016
Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials
D Bonheure, C Mercuri
Journal of Differential Equations 251 (4-5), 1056-1085, 2011
Sharp Gagliardo-Nirenberg inequalities in fractional Coulomb-Sobolev spaces
J Bellazzini, M Ghimenti, C Mercuri, V Moroz, J Van Schaftingen, 2016
A regularity result for the p-Laplacian near uniform ellipticity
C Mercuri, G Riey, B Sciunzi
SIAM Journal on Mathematical Analysis 48 (3), 2059-2075, 2016
Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity
D Bonheure, J Di Cosmo, C Mercuri
Communications in Contemporary Mathematics 14 (02), 1250009, 2012
On Coron's problem for the p-Laplacian
C Mercuri, B Sciunzi, M Squassina
Journal of Mathematical Analysis and Applications 421 (1), 362-369, 2015
On a class of nonlinear Schrödinger-Poisson systems involving a nonradial charge density
C Mercuri, TM Tyler
arXiv preprint arXiv:1805.00964, 2018
Global compactness for a class of quasi-linear elliptic problems
C Mercuri, M Squassina
arXiv preprint arXiv:1107.4046, 2011
On the pure critical exponent problem for the -Laplacian
C Mercuri, F Pacella
Calc. Var. & PDE, 2012
Foliations of small tubes in Riemannian manifolds by capillary minimal discs
MM Fall, C Mercuri
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4422-4440, 2009
Minimal disc-type surfaces embedded in a perturbed cylinder
MM Fall, C Mercuri
Differential Integral Equations Volume 22, Number 11/12 (2009), 1115-1124., 2009
A Liouville theorem for the -Laplacian and related questions
A Farina, C Mercuri, M Willem, 2017
Identification of a response amplitude operator for ships
GA Bonaschi, O Filatova, C Mercuri, A Muntean, MA Peletier, ...
Existence and uniqueness of solutions to the time-dependent Kohn-Sham equations coupled with classical nuclear dynamics
B Baumeier, O Çaylak, C Mercuri, M Peletier, G Prokert, W Scharpach
arXiv preprint arXiv:2011.10542, 2020
Groundstates and infinitely many high energy solutions to a class of nonlinear Schr\" odinger-Poisson systems
T Dutko, C Mercuri, TM Tyler
arXiv preprint arXiv:2010.05237, 2020
Groundstate asymptotics for a class of singularly perturbed p -Laplacian problems in RN
W Albalawi, C Mercuri, V Moroz
Annali di Matematica Pura ed Applicata (1923-) 199 (1), 23-63, 2020
Quantitative symmetry breaking of groundstates for a class of weighted Emden-Fowler equations
C Mercuri, E Moreira dos Santos, 2018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–19